# SDR 06FDEA2360

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK (STA 1059, LT X=47.5) FOUND EDGE DAMAGED. CRACKED BEADED DOUBLER ON LT WING FIXED LEADING EDGE BETWEEN STA   XOS 629   REPAIRED AS PER FEDEX EA 1-5730-99698.
